| Model Number |
CI-1500-04 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/14/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced cholesteatoma and device extrusion.The recipient's device was explanted.The recipient was not reimplanted.The recipient has healed after surgery.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed silicone damage on the top and bottom cover of the device, as well as a severed electrode.This is believed to have occurred during revision surgery.The device passed photographic imaging inspection.System lock was verified.The condition of the electrode prevented an electrical test from being performed.The device passed the electrical tests performed.The device passed the mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This older device configuration is no longer manufactured.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.